FREE Wedding Table Planner

+ FREE Wedding Budget Planner and more wedding planning tools

Join now free to use

Wedding Forum - Help!...

Not signed in (Sign In)

UKbride Supermarket


* Discount available to Power Users only. Terms and conditions apply. more

  1.  
    • LauraG854
      CommentAuthorLauraG854
      Got married 6 years ago
      Posted: May 12th 2014
      Just marriedBadgeBadge
     
    I have recently stopped taking my contraception pill as we are officially "trying" for another baby! We are trying to plan a honeymoon baby so I've stopped taking the pill now so I can get it all out of my system. However, my face has suddenly come out in spots, but there not your normal red ones, there are are loads and loads underneath my skin, a bit like a rash, you can see them very clear in bright lights and I'm worried they will still be there on my wedding day. Is there anything I can do to stop this or any makeup that will cover it?
  2.  
    • leasa
      CommentAuthorleasa
      Got married 5 years ago
      Posted: May 12th 2014
      Just marriedBadgeBadge
     
    See your gp, they might refer you to a dermatologist who can help

    Members signature icon
    Met 30th May 2005
    Proposed in Monte Carlo August 25th 2013
    Became Mrs K on 30th May 2015
    Married my Gorgeous Greek God
  3.  
    • Showgirl
      CommentAuthorShowgirl
      Got married 6 years ago
      Posted: May 12th 2014
      BadgeBadge
     
    I suffer with breakouts, especially around the time of having my implant removed, but thankfully only the odd on or to spots since when I haven't removed makeup properly. The good news is that they will most likely disappear as your hormones settle. In the meantime I use the pink face wash with the initial VC but have since heard that yes2t0mat03s is amazing at clearing spots. Use the face was religiously between now and the wedding and if there are still some spots (fingers crossed for you) then I'm sure someone will be able to suggest some cover up make up for your big day.
    Best of luck TTC.
  4.  
    • Katya
      CommentAuthorKatya
      Got married 5 years ago
      Posted: May 12th 2014
      Ticker backgroundIs poweruserJust marriedBadgeBadgeTicker foreground
     
    do they look like this? These have cream on them, you cant really see them except with cream or bright lights? this is a photo of my son last year...
    2013-06-25 20.36.53.jpg
    2013-06-25 20.36.53.jpg


    Members signature icon
    Find out who you are & do it on purpose!


  5.  
    • DonnaH39
      CommentAuthorDonnaH39
      Got married 5 years ago
      Posted: May 12th 2014
      Ticker backgroundIs poweruserJust marriedBadgeBadgeTicker foreground
     
    I agree I think they will settle once your hormones settle down... but it might be cutting it fine for your big day :/ best thing to do is go to your GP and see what they say? If not maybe go back on the pill and come off it on your wedding day?




  6.  
    • Linzi-jo
      CommentAuthorLinzi-jo
      Got married 6 years ago
      Posted: May 12th 2014
      Ticker backgroundIs poweruserJust marriedBadgeBadgeTicker foreground
     
    This happened to me on my face and back when I came off of the pill for an operation. My GP gave me a weak steroid ointment and some antibiotics that cleared them up so I would say to go and see your GP :) xxx

    Members signature icon
    Got together 14.02.2008
    Got engaged 31.12.2010
    Will become a Mrs on 30.08.2014 xxxxxx
  7.  
    • LauraG854
      CommentAuthorLauraG854
      Got married 6 years ago
      Posted: May 13th 2014
      Just marriedBadgeBadge
     
    A bit similar katya yer, I'll make an appointment with GP - thank u :-)
  8.  
    • Katya
      CommentAuthorKatya
      Got married 5 years ago
      Posted: May 13th 2014
      Ticker backgroundIs poweruserJust marriedBadgeBadgeTicker foreground
     
    we were told its a reaction to something (still yet o find out what), try using piriton & a moisturising cream in the meantime hun.

    Members signature icon
    Find out who you are & do it on purpose!


 
Enter Now